# SDR ERAA087101

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N574EH
- Make and model: Skrsky S76
- Aircraft serial: 760369
- Aircraft time: 1,369 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101042
- Part serial: A13700844
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,369 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAR HAS A FIBERGLASS SPLINTER STICKING OUT AND LEADING EDGE STRIP IS CRADKED ON ONE BLADE. AREA OF SPLINTER UT INSPECTED PER 2ATI 3098, NO DELAMINATION FOUND SPLINTER REMOVED AND REPAIRED BY CTI.
